# SDR YENA201806070236

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 64,187 hours, 24,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CABIN EMERGENCY LIGHT TEST,  FAILED FOR EMERGENCY LIGHT 12WL.   REMOVED AND REPLACED THE  EPSU 12WL BATTERY PACK IAW AMM 33-51-38-000-002-A, AND 33-51-38-400-002-A. OPS TESTED GOOD IAW AMM 33-54-38-805-058-A. OPEN
